# SDR 2016F00240

- Difficulty date: December 15, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N257AL
- Make and model: Amd FALCON2000EX
- Aircraft serial: 151
- Aircraft time: 3,313 hours, 1,438 cycles
- Engine: Pwc PW308C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

AT 45,000 FT, FLYING FROM KTEB TO KVNY, LT ENG BEGAN TO VIBRATE HEAVILY. EGT ROSE TO 600 BRIEFLY WHILE ALL OTHER ENGINE PARAMETERS WERE NORMAL.  BROUGHT THE ENG TO IDLE, VIBRATION CEASED AND THE TEMP DROPPED TO 260. TRIED TO BRING THE ENGINE BACK TO POWER, AT 60-70% N1, THEY NOTICED THE ENG BEGAN TO VIBRATE AGAIN.  BROUGHT THE ENG BACK TO IDLE AND THE VIBRATION CEASED AGAIN.  DIVERTED AND DECLARED EMERGENCY AT KOMA.  AC LANDED SAFELY WITH NO ASSOCIATED CAS MESSAGE.  IT WAS DETERMINED NR 2 ENG EXPERIENCED ENG STALL EVENT. MADE AN ENGINEERING EVALUATION AND HAS DETERMINED THE ENG IS IN SERVICEABLE CONDITION FOR CONTINUED OPERATION OF TEN (10) HOURS. A SPECIAL FLIGHT PERMIT WAS ISSUED BY FAA ON DECEMBER 16, 2016 TO FERRY THE AC.  THE PLAN IS TO REPLACE AND INVESTIGATE THE ENG. A PROGRESS OR COMPLETE REPORT WILL BE SUBMITTED AT A LATER DATE.
